# SDR AALA20160130008

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 46,840 hours, 23,043 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH WITH GEAR DOWN, ALL FOUR ANTI-SKID FAIL LIGHTS ILLUMINATED.  AN EMER WAS DECLARED.  FLIGHT ACCOMPLISHED GO AROUND & LANDED NORMALLY ON SECOND ATTEMPT.  ACCOMPLISHED ANTI-SKID OPERATIONAL SYS CHECK IAW AMM 32-43-00.  SYS CHECKED GOOD.  OK FOR SERVICE.  THE ACFT WAS NOT GNDED.
